Interdisciplinary Information Sciences
Online ISSN : 1347-6157
Print ISSN : 1340-9050
Search
OR
Browse
Search
Volume 19 , Issue 2
Showing 1-9 articles out of 9 articles from the selected issue
    • |<
    • <
    • 1
    • >
    • >|
  • Hisayasu KURATA
    Volume 19 (2013) Issue 2 Pages 121-127
    Released: September 19, 2013
    JOURNALS FREE ACCESS
    We discuss the Dirichlet problem for p-harmonic functions on a network. We show that every continuous function on the p-Royden boundary is p-resolutive and that the set of regular boundary points coincides with the p-harmonic boundary. Also we prove that the p-Dirichlet solution is left continuous with respect to p.
    View full abstract
    Download PDF (113K)
  • Shingo HASEGAWA, Shuji ISOBE, Hiroki SHIZUYA
    Volume 19 (2013) Issue 2 Pages 129-134
    Released: September 19, 2013
    JOURNALS FREE ACCESS
    We explore an NP-complete set such that the problem of breaking a cryptographic scheme reduces to the complete set, where the reduction can be given in a straightforward form like the reduction from the graph isomorphism to the subgraph isomorphism. We construct such NP-complete sets ΠDL and ΠIF for the discrete logarithm problem modulo a prime and the integer factoring problem, respectively. We also show that the decision version of Diffie-Hellman problem reduces directly to ΠDL with respect to the polynomial-time many-one reducibility. These are the first complete sets that have direct reductions from significant cryptographic primitives.
    View full abstract
    Download PDF (109K)
  • Masaru ITO, Noriko HIRATA-KOHNO
    Volume 19 (2013) Issue 2 Pages 135-142
    Released: September 19, 2013
    JOURNALS FREE ACCESS
    In this article, we optimize a growth condition such that an analytic function being almost integer-valued at integers turns out to be a polynomial. Our argument relies on a computational optimization combined with Diophantine approximations on lattices.
    View full abstract
    Download PDF (95K)
  • Hideo KUBO, Ayako OSAKA, Muhammet YAZICI
    Volume 19 (2013) Issue 2 Pages 143-148
    Released: September 19, 2013
    JOURNALS FREE ACCESS
    We consider the initial value problem for wave equations with weighted nonlinear terms in one space dimension. Under the assumption that the initial data and nonlinearity are odd functions, we are able to show global existence of small amplitude solutions. We also prove that symmetric assumptions on the initial data are necessary to obtain the global solution, by showing a blow-up result.
    View full abstract
    Download PDF (91K)
  • Tatsuya TATE
    Volume 19 (2013) Issue 2 Pages 149-156
    Released: October 24, 2013
    JOURNALS FREE ACCESS
    An explicit formula of the Hamiltonians generating one-dimensional discrete-time quantum walks is given. The formula is deduced by using the algebraic structure introduced before. The square of the Hamiltonian turns out to be an operator without, essentially, the ``coin register,'' and hence it can be compared with the one-dimensional continuous-time quantum walk. It is shown that, under a limit with respect to a parameter, which expresses the magnitude of the diagonal components of the unitary matrix defining the discrete-time quantum walks, the one-dimensional continuous-time quantum walk is obtained from operators defined through the Hamiltonians of the one-dimensional discrete-time quantum walks. Thus, this result can be regarded, in one-dimension, as a partial answer to a problem proposed by Ambainis.
    View full abstract
    Download PDF (119K)
  • Vaidhyanathan BHARANEDHAR, Milutin OBRADOVIĆ, Saminathan PONNUSAM ...
    Volume 19 (2013) Issue 2 Pages 157-161
    Released: November 13, 2013
    JOURNALS FREE ACCESS
    In this paper, we provide sufficient conditions for constructing univalent analytic functions in the unit disk |z|<1. We motivate our results through several examples and compare with the previously known coefficient conditions. Finally as an application, we present an interesting theorem involving Gaussian hypergeometric function.
    View full abstract
    Download PDF (80K)
  • Shunsuke KOSHITA, Yuki KUMAMOTO, Masahide ABE, Masayuki KAWAMATA
    Volume 19 (2013) Issue 2 Pages 163-172
    Released: November 22, 2013
    JOURNALS FREE ACCESS
    This paper proposes a new unified framework for the adaptive IIR band-pass/band-stop filtering for detection and enhancement/suppression of an unknown narrowband signal immersed in a broadband signal. In most of the conventional methods, which are well-known as the adaptive notch filtering, the adaptive band-pass/band-stop filter is restricted to a low-order transfer function. On the other hand, our proposed method can be applied to arbitrary high-order band-pass/band-stop transfer functions in a simple manner. We derive this simple adaptive mechanism with the help of the frequency transformation and its block diagram representation. In addition, we prove that this result includes the conventional all-pass-based adaptive notch filters as special cases. Moreover, we demonstrate a significant property that the use of high-order adaptive band-pass/band-stop filters yields much better signal-to-noise ratio (SNR) improvement than the conventional low-order filters.
    View full abstract
    Download PDF (531K)
  • Muhammad AAMIR, Mustafa Ali ZAIDI
    Volume 19 (2013) Issue 2 Pages 173-200
    Released: November 22, 2013
    JOURNALS FREE ACCESS
    Distributed Denial of Service (DDoS) attacks exhaust victim's bandwidth or services. Traditional architecture of Internet is vulnerable to DDoS attacks and an ongoing cycle of attack & defense is observed. A recent attack report of year 2013 –- `Quarter 1' from Prolexic Technologies identifies that 1.75 percent increase in total number of DDoS attacks has been recorded as compared to similar attacks of previous year's last quarter. In this paper, different types and techniques of DDoS attacks and their countermeasures are surveyed. The significance of this paper is the coverage of many aspects of countering DDoS attacks including new research on the topic. We survey different papers describing methods of defense against DDoS attacks based on entropy variations, traffic anomaly parameters, neural networks, device level defense, botnet flux identifications, application layer DDoS defense and countermeasures in wireless networks, CCN & cloud computing environments. We also discuss some traditional methods of defense such as traceback and packet filtering techniques, so that readers can identify major differences between traditional and current techniques of defense against DDoS attacks. We identify that application layer DDoS attacks possess the ability to produce greater impact on the victim as they are driven by legitimate-like traffic, making it quite difficult to identify and distinguish from legitimate requests. The need of improved defense against such attacks is therefore more demanding in research. The study conducted in this paper can be helpful for readers and researchers to recognize better techniques of defense in current times against DDoS attacks and contribute with more research on this topic in the light of future challenges identified in this paper.
    View full abstract
    Download PDF (894K)
  • Un Cig JI, Nobuaki OBATA
    Volume 19 (2013) Issue 2 Pages 201-211
    Released: December 06, 2013
    JOURNALS FREE ACCESS
    The normal-ordered form of the composition of the exponential of a quadratic annihilation operator and its adjoint is derived by means of a new method based on quantum white noise calculus. Our method consists of two steps: (i) to derive a system of differential equations consisting of quantum white noise derivatives and Wick products; and (ii) to solve explicitly the system of differential equations.
    View full abstract
    Download PDF (132K)
    • |<
    • <
    • 1
    • >
    • >|
feedback
Top